# SDR SWAA2022031031915

- Difficulty date: July 31, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FLOOR PANEL #140CF / FABRICATED NEW ACB FLOOR PANEL 140CF FROM .080'; 2024T30; LOT #1401676-1 PER AMM 25-52-01-201-801 AND DWG 453A2610 DUE TO NO ALLOWABLE DAMAGE LIMITS GIVEN IN SRM.
